# SDR DL72S950462

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1090-1036
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORRROSION FOUND SEAT TRACK RBL 45 BETWEEN 1090 AND 1136 TOP AND BOTTOM SIDES, REPAIR.  REPLACED SEAT TRACK FROM 1110 TO 1136 PER SRM 53-10-3 FIG 7.
